U.S. doctors online nowAsk doctors free
A member asked:

had 3x bypass . scar near right ankle has stayed numb. became "itichy" a few months ago. now has spread to entire lower leg and to a lesser degree left leg. redness, rough skin, antihistemens give some reieif.. controlled diabetic.age 67. very steroid se

3 doctor answers13 doctors weighed in
Dr. Mohamed Ahmed
Internal Medicine 37 years experience
You : You need to have your primary doctor evaluate you. Whether this is diabetic neuropathy or ischaemic is some thing that need to be sorted out.
Dr. Durga Komaragiri
Internal Medicine 32 years experience
Stasis dermatitis: Poor vasculature around a surgical/scar site likely aggravating these symptoms. A vascular person may be recommended to take care of this.
Dr. Payam Rafat
Podiatry 22 years experience
Many possibilities: There are many types and causes of skin rashes that could cause itching. Several types of inflammatory conditions of the skin, allergic reactions, and sometimes bacterial, viral or fungal infections can cause rashes on the skin. Insect bites can also be the cause of a rash on the skin. Have it evaluated by a professional and get the appropriate treatment.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 34-year-old member asked:

My skin partially peeled off the bottom of my feet how can I prevent pain while walking?

2 doctor answers3 doctors weighed in
Dr. James Chen
Sports Medicine 15 years experience
Multi-layer dressing: Use sterile dressing and antibiotic ointment over the exposed skin to prevent infection and promote healing. Use a second layer of dressing or gauze. In between the first and second layer apply a lubricant such as vaseline or petroleum jelly. Secure those layers with a roll gauze and tape. All of this goes under your sock and should prevent pain when walking.
A 36-year-old member asked:

Is there a stronger combination of medicines than lyrica (pregabalin) and naproxen for treating nerve pain in the feet?

2 doctor answers6 doctors weighed in
Dr. Craig Morton
Physical Medicine and Rehabilitation 18 years experience
Yes: Lyrica (pregabalin) is one type of "nerve pain" medicine. There are several different types of "nerve pain" medication. You would want to increase Lyrica (pregabalin) to the highest dose before you could say it isn't working. Naproxen is an an anti-inflammatory medication. Narcotics are the strongest medication with evidence for improving neuropathic pain.
CA
A 35-year-old member asked:

What is a 6 week old baby take for a stuffy nose and maybe a soar throat?

3 doctor answers10 doctors weighed in
Dr. Laura Webb
Pediatrics 13 years experience
No meds: Medications have not been proven successful at this age and pediatricians do not recommend any over the counter cough and cold medicines for kids under 6 years. For babies of this age a nasal aspirator can help remove the thick mucus in their noses- the blue bulb syringe can do the same. Humidification may also help. Most importantly keep them hydrated- increase the frequency of breastfeeding.
TX
A 22-year-old member asked:

My 3 yr old have high fever, runny nose, vomiting, small rash on trunk, and is irritable.. Sister have fever but no vomiting.. Wht is this? Wht to do

2 doctor answers5 doctors weighed in
Dr. Pavel Conovalciuc
Family Medicine 23 years experience
Sounds like viral: Although, it does sound like a viral infection, 3 days of fever is the most concerning factor. Vomiting in the 3 year old is not good either as it may cause dehydration along with fever. I'd take him to the nearest er for a check up.
Vale, NC
A 55-year-old male asked:

Three years ago, I was stung by a yellow jacket on the side of my big toe. The pain is so intense that I get tremors. I took benadryl (diphenhydramine). There is no swelling now. Canthere be possible nerve damage?

4 doctor answers8 doctors weighed in
Dr. Arnold Beresh
Podiatry 41 years experience
Probably not: It may me a reaction to the sting. You should seek medical attention asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 17, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.